# SDR UALA2012102906180

- Difficulty date: October 28, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 88,473 hours, 10,723 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOWER RIGHT CROSS AISLE AT DOOR 2 INOPERATIVE.  RELAMPED AND REPLACED LENS OPS NORMAL.
